A 20-year-old female asked:
My nose is very stuffy, and my eyes are watering. decongestants make my heart beat fast so what else can i do to get rid of this?
1 doctor answer • 2 doctors weighed in
ENT and Head and Neck Surgery 24 years experience
Need Rx: Your symptoms are consistent with allergic rhinitis. Unfortunately most OTC decongestants will give you some of the side effects you describe. You can try an OTC antihistamine without the 'D' to gain some relief. If this does not help you should discuss with your physician the possibility of allergy testing with possible initiation of prescription medication ( sprays/eye drops)
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Aug 31, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.